How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10576
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

Hello, I have been having pains in my teeth and also a lot

This answer was rated:

Hello, I have been having pains in my teeth and also a lot of nasal problems, pain across my head/eye area etc. Went for a check up for my teeth as they were hurting, and was told by the dentist that I have sinusitis. He said try Sudofed for a few days and see how I go, otherwise a doctor would have to prescribe me antibiotics. My doctor is against antibitoics, so I wanted to try the alternatives first. Got a pack of sudofed only to find that I should not take it as i have had gastric ulcers!! A. Why not, what is in them that would harm my stomach (ulcers cleared up 5 months ago - seen under endoscopy that they were all gone) and B. therefore what can I take? thank you

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

Sudafed tablets, as far as my experience and data published in the Physicians Desk Reference (which was being used to hold up my computer screen before I referred to it for your question lol!), says nothing about not being able to take this drug if you have a past history of gastric ulcers.

Dr. Rick :

As such, it is safe for you to take the sudafed from what you have posted. Of course, to be 100% sure you might want to call your MD who, after all, knows you best, XXXXX XXXXX what she has to say.

Dr. Rick :

If the sudafed doesn't help to clear things up then I would suggest consulting with an ENT specialist.

Dr. Rick :

Does this answer your question to your satisfaction?


I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles.

Thanks in advance,

Dr. Rick

Dr. Rick :

I see that you are offline. I'll switch over to the Q&A system. This system works a lot like 'text messaging' but an email is sent to each of us anytime something is posted to this thread. We can continue to work on your question there..... :)

Have a Happy and Healthy Holiday Season :-)
Dr. Rick and other Eye Specialists are ready to help you

Related Eye Questions